MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,PLASTC,CURAD,60CT,3/4X3"

Medline Industries, LP MEDLINE; BANDAGE,PLASTC,CURAD,60CT,3/4X3"
Catalog Number CUR45153RB
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the adhesive on the bandaide was to strong.When she took the badage off it left a bruise on upper inner left arm.It didn't rip her skin however it was really hard to get off.".
 
Additional Manufacturer Narrative
The customer reported the adhesive on the bandage was too strong, it left a bruise on the upper inner left arm when she took the bandage off, it did not rip her skin, and it was really hard to get off.At this time no sample has been received for this complaint after reaching out to the customer requesting additional information, and medline evaluated 6 months of complaint history for this item and had similar complaints reported for this issue.Without a physical sample or picture, it could not be established that the root cause was directly related to the manufacture of the product, and at this time medline cannot confirm a quality issue with the product based off the information received.The divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,PLASTC,CURAD,60CT,3/4X3"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50714519
Report Number1417592-2026-35720
Device Sequence Number10599201
Product Code KGX
UDI-Device Identifier40080196302858
UDI-Public40080196302858
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR45153RB
Device Lot Number210803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown